Metrics

From
On the Eneström-Kakeya Theorem by Gulshan Singh American Journal of Mathematical Analysis. 2014, 2(1), 15-18 doi:10.12691/ajma-2-1-4
Views
13288
Html 12589
Abstract 699
12 March 2014 (publication date) through 30 September 2022 *
19.43 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5848
PDF2582
Epub1174
XML1482
PPT0
Figures300
Tables310
Export: 2420
RIS741
BibTex808
Endnote871
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
2
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com